BibTeX record journals/mics/MohammadiRH21

download as .bib file

@article{DBLP:journals/mics/MohammadiRH21,
  author    = {Zahra Mohammadi and
               Gregory J. Reid and
               Tracy Shih{-}lung Huang},
  title     = {Symmetry-Based Algorithms for Invertible Mappings of Polynomially
               Nonlinear {PDE} to Linear {PDE}},
  journal   = {Math. Comput. Sci.},
  volume    = {15},
  number    = {2},
  pages     = {293--316},
  year      = {2021}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics